MathSciNet Relay Station
MathSciNet bibliographic data
MR2329549 11D72 (11G35 14G05)
de la Bretèche, Régis Répartition des points rationnels sur la cubique de Segre. (French) [Distribution of rational points on Segre's cubic] Proc. Lond. Math. Soc. (3) 95 (2007), no. 1, 69–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement